Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Long Term Side Effects--Effexor

Posted by med_empowered on January 30, 2005, at 23:34:30

In reply to Long Term Side Effects--Effexor, posted by AmyN on January 30, 2005, at 5:50:53

To me, your problems sounds like you could either have akathisia (more common with anti-psychotics, but it does pop up now and then with anti-depressants) or possibly a mildly hypomanic reaction. Either way, I'd recommend a new antidepressant, as soon as possible. Effexor washout certainly isn't fun, but neither is akathisia. Personally, I've found cymbalta to be effexor-like (and kind of tricyclic-like) without as many side-effects...other people find combos, like lexapro and wellbutrin, do the trick as well.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:med_empowered thread:450068